# SDR REXA201000082

- Difficulty date: May 23, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 14,780 hours, 12,307 cycles
- Engine: Ge CF343B1
- Engine time: 19,764 hours, 17,666 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 6087T04P06
- Condition: Worn
- Location: Zone 400
- Part time: 19,764 hours, 17,666 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE OF FL330 ON A REVENUE FLIGHT FROM KAUS TO KMEM, THE R ENG OIL PRESS WARNING MESSAGE ILLUMINATED.  THE FLIGHT CREW COMPLETED THE QRH AND CONTACTED COMPANY DISPATCH AND MAINTENANCE.  BECAUSE OF PREVIOUS OIL PRESSURE FLUCTUATION WRITE UPS ON THIS AIRCRAFT AND ENGINE, THE FLIGHT CREW ELECTED TO DIVERT TO KLIT.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT KLIT.  MAINTENANCE REPLACED THE LUBE AND SCAVENGE PUMP ON THE RIGHT ENGINE.  GROUND RUNS WERE NORMAL AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
